# SDR 95ZZZX2153

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Century Helicopters Inc, repair station PN5R125N
- Aircraft: N35Q
- Make and model: Bell 206B-3
- Aircraft serial: 3073
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206031302187
- Condition: Cracked
- Location: Fwd Rt Eng Mount
- Part time: 8,338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME WAS FOUND CRACKED IN THE RADIUS AFT OF THE FORWARD RIGHT ENGINE MOUNT.  THE CRACK EXTENDED 1.5 INCHES OUTBOARD AND 3 INCHES INBOARD OF THE MOUNT BOLT HOLE AND FORWARD 2.5 INCHES AT THE OUTBOARD END.  THE STIFFENERS AT BOTH FORWARD ENGINE MOUNTS WERE ALSO CRACKED.  UPON FURTHER INSPECTION, FRAME WAS ALSO FOUND CRACKED AT THE LEFT FORWARD ENGINE MOUNT.  SUSPECT CAUSES INCLUDE FLEXING THE ENGINE MOUNT TO FACILITATE ENGINE REMOVAL AND INSTALLATION INSTEAD OF LOOSENING THE MOUNT HARDWARE OPERATING THE AIRCRAFT FOR EXTENDED PERIODS OF TIME WITH LOOSE ENGINE MOUNT HARDWARE.
